Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suggest a suitable way to increase height?

Jul 2013
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 1996
Answered : 2148 Questions
is there any method or drug to increase height of my daughter who is 13 years
Posted Sat, 14 Sep 2013 in Bones, Muscles and Joints
Answered by Dr. K. Naga Ravi Prasad 29 minutes later
Brief Answer:
There is no single method or drug.

Detailed Answer:
Hi XXXX, I can feel your concern as a parent towards your daughter.

The height of an individual is multifactorial dependent and are determined by factors like Heridity, Race, Sex, Environment, Nutrition, Exercise, Hormones etc.

Staying physically active in the form of involving in games & sports will help in increasing the length of the bones thereby adding to the height of your child.

I suggest you not to turn towards any sort of hormones or anabolic steroids etc, with an intent to increase your daughter's height. This is because they tend to produce serious systemic adverse reactions apart from increasing the height.

Hope I have addressed your query. Happy to help for any more clarifications.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor